Simulation and continuous optimization


Kolb, Oliver ; Lang, Jens



DOI: https://doi.org/10.1007/978-3-0348-0436-3_2
Document Type: Book chapter
Year of publication: 2012
Book title: Mathematical Optimization of Water Networks
The title of a journal, publication series: International Series of Numerical Mathematics
Volume: 162
Page range: 17-33
Publisher: Martin, Alexander
Place of publication: Basel [u.a.]
Publishing house: Birkhäuser
ISBN: 978-3-03-480435-6 , 978-3-03-480436-3
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item